# SDR SWIA2024110830

- Difficulty date: August 30, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RBL 9 FLOOR BEAM CORRODED ON TOP FROM APROX FS 570 TO FS 680 MARKED     (C-CHECK RO 11-6/2024)    REPAIRED RBL 9 FLOOR BEAM APROX FS 570 TO FS 680.  COMPLIED WITH ALL STEPS OF CRJ 700 SRM 53-00-41-201-001-A01, AND REO 670-53-31-950 REV:-A DATE: 2024-10-07, AND REO 670-53-31-938 REV:-- DATE:2024-09-12, AND REO 670-53-41-687 REV:-- DATE:2024-09-26. COMPLIED WITH TASK 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.
